| Model Number |
11059729 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer complaint that the tubing disconnected from the stop cock and leaked was confirmed.The customer¿s photo was evaluated and red fluid possible blood was observed to be leaking on the floor.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that the tubing disconnected from the stop cock causing the patient to bleed back up into the line and onto the floor during an operating room case.There was no harm.